# SDR UIEA2011020500044

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 90,733 hours, 15,494 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 3206257
- Part serial: 931
- Condition: Failed
- Location: Engine
- Part time: 16,635 hours, 3,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH FL 19.0, RECEIVED A NR 3 ENQINE FIRE INDICATION.  BOTH A & B LOOP NACELLE TEMPS READ 8.5.  STARTED ENGINE FIRE CHECKLIST, BROUGHT NR 3 THRUST LEVER CLOSE.  FIRE SWITCH LIGHT EXTINGUISHED. COMPLETED CHECKLIST.  DID NOT DISCHARGE FIRE BOTTLE, FOUND PRESSURE RELIEF VALVE FAILED.  REPLACED PRESSURE RELIEF VALVE IAW MM.  ENGINE RUN ACCOMPLISHED IAW MM AND ALL OPERATED NORMAL. OK FOR SERVICE)
